# SDR CHQA20070054

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 11,622 hours, 9,856 cycles
- Engine: Allsn AE3007A
- Engine time: 15,987 hours, 13,977 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORF TO IAD - THE AIRCRAFT WAS HEAVY ON FUEL FOR LANDING IN IAD, THE CREW EXTENDED FLAPS AND LANDING GEAR IN ORDER TO BURN FUEL TO ENSURE AIRCRAFT WAS UNDER MAXIMUM LANDING WEIGHT ON A 25 MILE FINAL.  UPON EXTENDING, THE LANDING GEAR, CREW RECEIVED "LG AIR/GND FAIL" MESSAGE ON EICAS, THOUGH THE GEAR INDICATIONS WERE GREEN AND THERE WAS OBVIOUS DRAG CREATED BY THE EXTENDED GEAR.  CREW ELECTED TO DO A LOW-ALTITUDE FLYOVER IN ORDER TO HAVE THE TOWER ENSURE THAT THE GEAR APPEARED DOWN AND LOCKED IN ADDITION TO GOING THROUGH THE REQUIRED QRH CHECKLISTS.  THE TOWER DID NOT OBSERVE ANY ABNORMALITIES IN THE GEAR FROM THEIR VISUAL INSPECTION AND THE AIRCRAFT LANDED SAFELY ON THE SECOND APPROACH.  UPON LANDING THE SPOILERS AND THRUST REVERSERS WERE INOPERATIVE AND "IC 1-2 WOW INOP" MESSAGE WAS DISPLAYED ALONG WITH OTHER ASSOCIATED MESSAGES.  THE AIRCRAFT WAS TAXIED BACK TO THE GATE AND TURNED OVER TO MAINTENANCE.  MAINTENANCE PERFORMED AND ELECTRICAL RESET AND ALL MESSAGES CLEARED, THEN PERFORMED A GVI OF ALL MAIN LANDING GEAR AND NOSE LANDING GEAR PROX SWITCHES AND CONNECTIONS AND FOUND NO FAULTS.  MAINTENANCE ALSO PERFORMED A SPOILER TEST, AND STALL PROTECTION TEST BOTH NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
